# SDR AAL2025F00005

- Difficulty date: July 7, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 53,285 hours, 20,314 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 3R DOOR INDICATES LOW PRESSURE WHEN ARMING. MAINTENANCE SERVICED THE R3 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-00 WHICH CLEARED THE CIDS CAUTION MESSAGE.
